MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC141000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications: triamcinolone acetonide, eliquis, fish oil, carvedilol, and simvastatin according to the gore® excluder® iliac branch endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention include, but are not limited to: endoleak.
 
Event or Problem Description
On (b)(6) 2017, this patient underwent endovascular treatment for an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses, and treatment of a right iliac aneurysm treated with gore® excluder® iliac branch endoprostheses.It was reported that an endoleak (unknown type) in the right external iliac artery was revealed (modality and date is unknown).The aneurysm in the right external iliac artery had enlarged (amount of enlargement is unknown).The physician reintervened on (b)(6) 2020, and relined and extended the implanted contralateral leg endoprosthesis (pxc141000/14826821) with a contralateral leg endoprosthesis proximally and distally.The physician also coil embolized the right hypogastric artery.The endoleak was resolved.The patient tolerated the reintervention procedure.
 
Additional Manufacturer Narrative
Addition h6: code 213-a review of the manufacturing records for the device verified that the lot met all pre-release specifications.
 
Additional Manufacturer Narrative
Addition g5.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10681079
Report Number2953161-2020-01025
Device Sequence Number19589529
Product Code MIH
UDI-Device Identifier00733132609949
UDI-Public00733132609949
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/01/2019
Device Model NumberPXC141000
Device Catalogue NumberPXC141000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/08/2020
10/08/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date12/29/2020
01/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight98